Full Schedule

Tuesday

12:00am1:00am
Like a good gumbo, enjoy a mixture of Cajun, zydeco, New Orleans jazz, and music from other artists that call New Orleans home.
1:00am2:00am
The Hammond B3 organ is a unique instrument, and one that adds a "killer" sound to classic jazz as featured during this hour.
2:00am3:00am
Rock and pop music since the 1980s
3:00am4:00am
Presenting some of the greatest jazz guitarists of the last 70 years.
4:00am5:00am
Alternative Radio is an award-winning weekly one-hour public affairs program that provides information, analyses and views that are frequently ignored or distorted in corporate media.
5:00am7:00am
Contemporary music with a distinctive roots-oriented sound from the various American musical styles of country, roots-rock, folk, bluegrass, R&B and blues, including both acoustic and electric instrumentation.
7:00am8:00am
Contemporary music with a distinctive roots-oriented sound from the various American musical styles of country, roots-rock, folk, bluegrass, R&B and blues, including both acoustic and electric instrumentation.
8:00am9:00am
Savannah Lexicon, hosted by Wayne Waters, is a show designed to inform the listener about important social, political, and cultural issues that shape Savannah, as well as about opportunities to experience things in and around this beautiful city that might bring an added measure of grace and joy to your life . Get in touch with Wayne Waters on Facebook.
9:00am10:00am
Ian Masters’ “Background Briefing” offers a daily digest of analysis and insight into national and international events.
10:00am11:00am
Democracy Now! is an independent, nationally syndicated grassroots global news hour featuring news and opinions from around the world, hosted by the journalists Amy Goodman and Juan Gonzalez.
11:00am12:00pm
Enjoy a little jazz at mid-day. Jazz Brunch includes classic and modern jazz with just a touch of smooth jazz.
12:00pm12:05pm
5 Minutes to Bliss is all it takes. "Finding Happiness" Hosted by Robert Pawlicki Description: A 5 minute presentation of inspirational ideas and guidance to enhance one's feelings of happiness, well-being and good mental health.
12:05pm2:00pm
Enjoy a little jazz at mid-day. Jazz Brunch includes classic and modern jazz with just a touch of smooth jazz.
2:00pm3:00pm
A afternoon of indie music for 1-3 hours every weekday. This will feature and eclectic mix of indie music with indie rock, electronic, pop, chillwave, no wave, lo-fi, no-fi, below-fi, shoegaze, noise rock, garage rock, surf, and hamboning.
    3:00pm4:00pm
    The show "No Barks About It" discusses dogs, behavioral training and other common animal related issues.
    4:00pm5:00pm
    Smooth Mic will showcase of spoken word artist and poets, as well jazz, blues, and neo-soul artist. The show will shine light on expression through poetry and music.
    5:00pm6:00pm
    For hundreds of years the Romani people (Gypsy culture) have traveled to all corners of the world. From Klezmer to Flamenco and from Classical to Punk and Hip-Hop a variety of musical styles from around the world touched by the gypsy soul.Follow on Facebook.
    6:00pm7:00pm
    Hosted by lifelong chef Patrick "Paddy" Best, The Algonquin Kitchen is a "round table" culinary arts talk show about food and food preparation. There will be a potpourri of ideas, opinions, food culture and anecdotal stories - hence The Algonquin Kitchen.
    7:00pm8:00pm
    Host Shane Martin. Eccentric Focus features soothing vocals that crosses multi-genres and positive feelings all to an up beat tempo.
    8:00pm10:00pm
    Contemporary Classics is a show featuring concert music exclusively by 20th and 21st Century Composers. The show also features monthly interviews with composers in its Composer Conversations segment.
    10:00pm11:00pm
    Radio Karaoke Live is the only live karaoke show on radio. During the live 1-hour radio show each of 5 contestants will sing 2 songs each and the listeners vote. You as the listener determines who wins.
    11:00pm12:00am
    Diverse electronic and experimental tracks from local and global artists, Savannah happenings, LGBTQ DIY discussion, and visits from special guests